# SDR 9625876608

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65B046431
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, FOUND TWO CRACKS IN THE AFT CARGO DOOR LOWER MAIN SILL OUTBOARD CHORD.  SEVERED CHORD AND INSTALLED NEW DOUBLERS MADE FROM 2024-T3, .160 INCH AND .250 INCH PER EA 66-120453.
